# SDR RAIA201305100004

- Difficulty date: May 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 24,886 hours, 19,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CARGO BAY RAMP SUPPORT ANGLE WAS FOUND CORRODED AT FRAME 65.  MX R & R THE CARGO BAY RAMP SUPPORT ANGLE.
